MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H AMISTEM-H LAT. SIZE 3; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H AMISTEM-H LAT. SIZE 3; HIP CEMENTLESS STEM
Model Number 01.18.143
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation: hip revision surgery performed 9 years after cementless total hip arthroplasty in a young man ((b)(6) years old at time of implantation).Radiographic image provided shows the presence of radiolucent lines in proximal regions, pedestal formation and signs of stress shielding suggesting proximal stem mobilization.Aseptic loosening is a possible, literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery about 9 years after primary surgery for stem loosening.The surgeon revised successfully the patient stem, ceramic head and shell liner.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H AMISTEM-H LAT. SIZE 3
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9961872
Report Number3005180920-2020-00237
Device Sequence Number2320816
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number01.18.143
Device Catalogue Number01.18.143
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight83